MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014/205 PLATINUM; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014/205 PLATINUM; WIRE, GUIDE, CATHETER
Catalog Number M001468080
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that while the guidewire was pushed through the microcatheter, the hydrophilic coating was peeled off.There were no consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The guidewire was returned wrapped around itself and along with the excelsior sl-10 microcatheter used.Analysis of the returned device revealed that there were no anomalies noted to the ptfe (polytetrafluoroethylene) and hydrophilic coating.The guidewire was not shaped on its distal section.The guidewire was introduced and advanced through the excelsior sl -10 catheter proximal end during functional evaluation.There was resistance encountered during advancement of the guidewire through the microcatheter.Information available indicated that no anomalies were noted to the guidewire prior to use and no anomalies were noted to the coating on the guidewire during device analysis.The reported peeling of the guidewire coating could not be confirmed during analysis.Therefore, an assignable cause of "not confirmed" has been assigned to this investigation.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TRANSEND EX 014/205 PLATINUM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
MDR Report Key5913903
Report Number3004859241-2016-00011
Device Sequence Number26000
Product Code DQX
UDI-Device Identifier08714729326267
UDI-Public(01)08714729326267(17)171106(10)18605889
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K931584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2017
Device Catalogue NumberM001468080
Device Lot Number18712563
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/30/2016
Supplement Report FDA Received Date12/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR